# SDR COMA0060357

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 11,565 hours, 11,275 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 8220259001
- Part serial: 531
- Condition: Failed
- Location: Rt Mlg Bay
- Part time: 11,565 hours, 11,275 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON SERVO FAILED MOUNT CLUTCH TORQUE CHECK WHEN PERFORMING EO 05-08.  REMOVED AND REPLACED AILERON SERVO MOUNT.
